| Catalog Number |
MC1820 |
| Medical Device Problem Codes |
Failure to Prime (1492); Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound-guided kidney biopsy procedure through normal density tissue, using the maxcore instrument.During the procedure, the device allegedly failed to fire.It was further reported that there was little hard in fully priming the the device.No coaxial was used.The procedure was completed using another device.There was no reported patient injury.
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound-guided kidney biopsy procedure through normal density tissue, using the maxcore instrument.During the procedure, the device allegedly failed to fire.It was further reported that there was little hard in fully priming the device.No coaxial was used.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: received one maxcore disposable core biopsy instrument for evaluation.Upon visual evaluation, the device appeared to be clean and received with protective tubing and no yellow guard attached to the needle.The device was received with both slides in their initial positions.Due to the condition of the returned device, functional testing was not performed.Therefore, the investigation is kept as inconclusive for the reported failure to prime and failure to fire issue as the functional testing was not performed, due to the condition of the returned device.A definitive root cause for the reported failure to prime and failure to fire issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method, result, conclusion).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.